# SDR CA000427002

- Difficulty date: April 3, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 14,881 hours
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 399354
- Condition: Cracked
- Location: Btwn Head&Barrel
- Component: Engine, Pwa
- Stage of operation: CL
- How discovered: V
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(CAN) CYLINDER FOUND SEPARATED BETWEEN HEAD AND BARREL.  AD 78-08-07 COMPLIED WITH AT OVERHAUL 63 HOURS PREVIOUSLY.
